MathSciNet Relay Station
MathSciNet bibliographic data
MR890489 (89d:58034) 58F05 (53C57 57R50)
Arnolʹd, V. I. The first steps of symplectic topology. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 6(252), 3–18, 229.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement